# SDR FDKA2008110800291

- Difficulty date: November 8, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 10,249 hours, 10,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRL FLT 6268 CVG.  EMERGENCY OVERHEAD LIGHT OUT AT ROW 12.  MX PERFORMED OPS CHECKS, OPS GOOD.
